This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
An Algebraic Proof of the Paull?Unger Theorem
May 1971 (vol. 20 no. 5)
pp. 578-580
The principal result of Paull and Unger on incomplete machine minimization is given an algebraic setting whereby an analogy with the classical minimization theory for Boolean functions is exhibited.
Index Terms:
Closure operators, incomplete machines, irredundant coverings, minimization theory, Rabin?Scott automata.
Citation:
R.E. Prather, "An Algebraic Proof of the Paull?Unger Theorem," IEEE Transactions on Computers, vol. 20, no. 5, pp. 578-580, May 1971, doi:10.1109/T-C.1971.223294
Usage of this product signifies your acceptance of the Terms of Use.